# SDR 2000ZZZX41

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4162K
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449097
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Part time: 1,346 hours
- Component: 3946103
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FORK ASSEMBLY FAILED.  STRUT TUBE APPEARED TO BE CRACKED AS IT SEPARATED UNDER THE LOAD OF THE AIRCRAFT DURING TOW.
